# SDR ZW0A0302802

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- Aircraft time: 58,002 hours, 30,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS BETWEEN ROWS 13 AND 22 WERE INOPERATIVE.  REPLACED BATTERIES IN THE BATTERY PACK.  CHECK-C 4-22-02 MCI.
